Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 690139, 16 pages
http://dx.doi.org/10.1155/2014/690139
Research Article

A New Approach to Fixed Point Results in Triangular Intuitionistic Fuzzy Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 25 January 2014; Revised 11 March 2014; Accepted 15 March 2014; Published 15 April 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 N. Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Di Bari and C. Vetro, “Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 13, no. 4, pp. 973–982, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Gopal, M. Imdad, C. Vetro, and M. Hasan, “Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces,” Journal of Nonlinear Analysis and Application, vol. 2012, Article ID jnaa-00110, 11 pages, 2012. View at Publisher · View at Google Scholar
  7. P. Salimi, C. Vetro, and P. Vetro, “Some new fixed point results in non-Archimedean fuzzy metric spaces,” Nonlinear Analysis: Modelling and Control, vol. 18, no. 3, pp. 344–358, 2013. View at Google Scholar · View at MathSciNet
  8. Y. Shen, D. Qiu, and W. Chen, “Fixed point theorems in fuzzy metric spaces,” Applied Mathematics Letters, vol. 25, no. 2, pp. 138–141, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Vetro, “Fixed points in weak non-Archimedean fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 162, pp. 84–90, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Vetro, D. Gopal, and M. Imdad, “Common fixed point theorems for (ϕ,ψ)-weak contractions in fuzzy metric spaces,” Indian Journal of Mathematics, vol. 52, no. 3, pp. 573–590, 2010. View at Google Scholar · View at MathSciNet
  11. C. Vetro and P. Vetro, “Common fixed points for discontinuous mappings in fuzzy metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 295–303, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Alaca, D. Turkoglu, and C. Yildiz, “Fixed points in intuitionistic fuzzy metric spaces,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1073–1078, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. S. Park, Y. C. Kwun, and J. H. Park, “A fixed point theorem in the intuitionistic fuzzy metric spaces,” Far East Journal of Mathematical Sciences, vol. 16, no. 2, pp. 137–149, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Rafi and M. S. M. Noorani, “Fixed point theorem on intuitionistic fuzzy metric spaces,” Iranian Journal of Fuzzy Systems, vol. 3, no. 1, pp. 23–29, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Di Bari and C. Vetro, “A fixed point theorem for a family of mappings in a fuzzy metric space,” Rendiconti del Circolo Matematico di Palermo II, vol. 52, no. 2, pp. 315–321, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Ionescu, S. Rezapour, and M. E. Samei, “Fixed points of some new contractions on intuitionistic fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 168, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. A. Alghamdi, N. Hussain, and P. Salimi, “Fixed point and coupled fixed point theorems on b-metric-like spaces,” Journal of Inequalities and Applications, vol. 2013, article 402, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and Its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Salimi and E. Karapınar, “Suzuki-Edelstein type contractions via auxiliary functions,” Mathematical Problems in Engineering, Article ID 648528, 8 pages, 2013. View at Google Scholar · View at MathSciNet
  23. T. Suzuki, “A new type of fixed point theorem in metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5313–5317, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. W. Takahashi, N.-C. Wong, and J.-C. Yao, “Fixed point theorems for general contractive mappings with W-distances in metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 14, no. 3, pp. 637–648, 2013. View at Google Scholar · View at MathSciNet
  26. N. Hussain, D. Đorić, Z. Kadelburg, and S. Radenović, “Suzuki-type fixed point results in metric type spaces,” Fixed Point Theory and Applications, vol. 2012, article 126, 2012. View at Publisher · View at Google Scholar
  27. N. Hussain A Latif and P. Salimi, “Best proximity point results for modified Suzuk α-ψ-proximal contractions,” Fixed Point Theory and Applications, vol. 2014, article 10, 2014. View at Publisher · View at Google Scholar
  28. N. Shobkolaei, S. Sedghi, J. R. Roshan, and N. Hussain, “Suzuki-type fixed point results in metric-like spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 143686, 9 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Hussain, M. A. Kutbi, S. Khaleghizadeh, and P. Salimi, “Discussions on recent results for α-ψ-contractive mappings,” Abstract and Applied Analysis, vol. 2014, Article ID 456482, 13 pages, 2014. View at Publisher · View at Google Scholar